I am going to ask again... What drugs do you take?
There is a growing list of medications that cause drug induced lupus. This is very painful and I am recovering from a crisis, myself.
Here is a partial list:
Added to this list recently is lisinopril.
And if you are on an ACE inhibitor drug... burning all over, and swelling can be due to build up of bradykinin in the body. When released by certain triggers.... it is a terrible thing indeed.
Drug induced lupus does not raise ANA as a rule.
Hypothyroidism can result in the deposit of mucin (a mucin based polysaccharide) in the tissues, and this can cause compression in the feet and hands of the nerves running under the ligaments in the feet and hands. Not likely to be affecting the skin all over as you describe.
And also if you took antibiotics in the fluroquinolone family (Cipro, Levaquin, Avelox) in the past, you could have nerve damage. Flagyl damages too, but is not in this family.
If you take statins for cholesterol, those also damage nerves.
Vaccines also are capable of damaging nerves as a side effect.
Plaquenil is a known causer of neuropathic pain.
Doesn't happen to everyone, but it is reported.